Limits of sequences of Darboux-like mappings |
|
Author |
Maslenizza.ua@gmail.com
Yuriy Fedkovych Chernivtsi National University
|
Abstract |
We call a mapping f:X→Y an l-Darboux mapping if the image of any arcwise connected subset of X is connected.
We prove that the class of l-Darboux Fσ-measurable mappings of a topological space to a metric space is closed with respect to uniform limits.
|
Keywords |
uniform limit; Darboux function; Fσ-measurable function; weakly Gibson function
|
Reference |
1. A. Bruckner, Differentiation of real functions, 2nd ed., Providence, RI: American Mathematical Society,
1994, 195 p.
2. R. Gibson, T. Natkaniec, Darboux-like functions, Real Anal. Exchange, 22 (1996-97), №2, 492–533. 3. O. Karlova, V. Mykhaylyuk, On Gibson functions with connected graphs, Math. Slovaca, 63 (2013), №3. 4. K. Kellum, Functions that separate X×R, Houston J. Math., 36 (2010), 1221–1226. 5. K. Kuratowski, Topology, V.1, M.: Mir, 1966. (in Russian) 6. A. Lindenbaum, Sur quelques proprieties des fonctions de variable reelle, Ann. Soc. Math. Polon., 6 (1927), 129–130. 7. H. Pawlak, R.J. Pawlak, On weakly Darboux functions and some problem connected with the Morrey monotonicity, Journal of Applied Analysis, 1 (1995), №2, 135–144. |
Pages |
132-136
|
Volume |
40
|
Issue |
2
|
Year |
2013
|
Journal |
Matematychni Studii
|
Full text of paper | |
Table of content of issue |